ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 15, 2013, Issue 1

On multidimensional integral operators with homogeneous kernels perturbated by one-sided multiplicative shift operators


Avsyankin O. G.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.5-13
DOI 10.23671/VNC.2013.1.10501
 

On extraction of transvections in overgroups of a non-split maximal torus


Dzhusoeva N. A.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.14-17
DOI 10.23671/VNC.2013.1.10503
 

Infinitesimals in ordered vector spaces


Emel'yanov E. Yu.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.18-22
DOI 10.23671/VNC.2013.1.10504
 

Some remarks on the Riemann conjecture about the zeros of the zeta-function


Korobeinik Yu. F.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.23-29
DOI 10.23671/VNC.2013.1.10505
 

Dynamic systems described by two differential equations with derivatives of fractional order


Nazaraliev M. A. , Beibalaev V. D.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.30-40
DOI 10.23671/VNC.2013.1.10506
 

On piositive invertibility and splittings of operators in ordered Banach spaces


Sivakumar K. C. , Weber M. R.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.41-50
DOI 10.23671/VNC.2013.1.10507
 

Explicit solution of the mixed problem in an anisotropic half-space for the Barenblatt-Zheltov-Kochina equation


Umarov Kh. G.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.51-64
DOI 10.23671/VNC.2013.1.10508
 

On numerical solution of a scattering problem. Analysis of numerical results


Khubezhty Sh. S. , Tsutsaev A. O.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1. P.65-70
DOI 10.23671/VNC.2013.1.10509
 

Vector additive schemes for certain classes of hyperbolic equations


Shkhanukov-Lafishev M. H. ,  Arhestova S. M. , Tkhamokov M. B.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1.
DOI 10.23671/VNC.2013.1.10510
 

Aleksandr Alexandrov and Vladimir Smirnov, Mathematicians-Enlighteners


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1.
 

Mazurov Victor Danilovich (on the occasion of his 70th birthday)



Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1.
 

Contribution of Anatoly Kusraev to subdifferential calculus and boolean valued analysis (on the occasion of his 60th birthday)



Vladikakazian Mathematical Journal. 2013 . Vol. 15. Issue 1.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт